zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for nonlinear weakly-contractive mappings in metric spaces. (English) Zbl 1235.54054
Summary: The purpose of this paper is to present some fixed point and coupled fixed point theorems for a nonlinear weakly $C$-contraction type mapping in metric and ordered metric spaces. Also, an example is given to support our results. Our results generalize several well-known results from the current literature.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54F05Linearly, generalized, and partial ordered topological spaces
54E40Special maps on metric spaces
WorldCat.org
Full Text: DOI
References:
[1] Banach, S.: Surles operations dans LES ensembles et leur application aux equation sitegrales, Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[2] Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, No. 1, 109-116 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[3] Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl. 2010 (2010) · Zbl 1197.54053 · doi:10.1155/2010/621469
[4] Bari, C. Di.; Vetro, P.: $\phi $-Paris and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 57, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[5] Dutta, P. N.; Choudhury, B. S.: A generalization of contraction principle in metric spaces, Fixed point theory appl. (2008) · Zbl 1177.54024 · doi:10.1155/2008/406368
[6] Harjani, J.; Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal. 71, No. 7--8, 3403-3410 (2008) · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[7] Harjani, J.; Sadarangani, K.: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear anal. 72, No. 3--4, 1188-1197 (2010) · Zbl 1220.54025 · doi:10.1016/j.na.2009.08.003
[8] Nieto, J. J.; Rodŕiguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[9] Nieto, J. J.; Rodŕiguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sinica 23, No. 12, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[10] Nieto, J. J.; Pouso, R. L.; Rodŕiguez-López, R.: Fixed point theorems in ordered abstract spaces, Proc. amer. Math. soc. 135, 2505-2517 (2007) · Zbl 1126.47045
[11] Nashine, H. K.; Samet, B.: Fixed point results for mappings satisfying (${\psi},\phi $)-weakly contractive condition in partially ordered metric spaces, Nonlinear anal. 74, 2201-2209 (2010) · Zbl 1208.41014
[12] Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to metrix equations, Proc. amer. Math. soc. 132, No. 5, 1435-1443 (2004) · Zbl 1060.47056
[13] Rhoades, B. E.: Some theorems on weakly contractive maps, Nonlinear anal. 47, 2683-2693 (2001) · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[14] W. Shatanawi, Fixed point theory for contractive mappings satisfying {$\Phi$}-maps in G-metric spaces, Fixed Point Theory Appl., vol. 2010, Article ID 181650, 9 pages doi:10.1155/2010/181650. · Zbl 1204.54039 · doi:10.1155/2010/181650
[15] Chatterjea, S. K.: Fixed point theorems, C. R. Acad. bulgare sci. 25, 727-730 (1972) · Zbl 0274.54033
[16] Alber, Ya.I.; Guerre-Delabriere, S.: Principles of weakly contractive maps in Hilbert spaces, Advances and appl. 98, 7-22 (1997) · Zbl 0897.47044
[17] Doric, D.: Common fixed point for generalized (${\psi},\phi $)-weak contraction, Appl. math. Lett. 22, 1896-1900 (2009) · Zbl 1203.54040 · doi:10.1016/j.aml.2009.08.001
[18] Boyd, D. W.; Wong, T. S. W.: On nonlinear contractions, Proc. amer. Math. soc. 20, 458-464 (1969) · Zbl 0175.44903 · doi:10.2307/2035677
[19] Popescu, O.: Fixed points for (${\psi},\phi $)-weak contractions, Appl. math. Lett. 24, 1-4 (2011) · Zbl 1202.54038 · doi:10.1016/j.aml.2010.06.024
[20] Zhang, Q.; Song, Y.: Fixed point theory for generalized $\phi $-weak contraction, Appl. math. Lett. 22, 75-78 (2009) · Zbl 1163.47304 · doi:10.1016/j.aml.2008.02.007
[21] Bhaskar, T. G.; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[22] Choudhury, B. S.; Kundu, A.: A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear anal. 73, 2524-2531 (2010) · Zbl 1229.54051 · doi:10.1016/j.na.2010.06.025
[23] Lakshmikantham, V.; Ćirić, Lj.B.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[24] Samet, B.: Coupled fixed point theorems for a generalized Meir--Keeler contraction in partially ordered metric spaces, Nonlinear anal. 72, 4508-4517 (2010) · Zbl 1264.54068
[25] Saadati, R.; Vaezpour, S. M.; Vetro, P.; Rhoades, B. E.: Fixed point theorems in generalized partially ordered G-metric spaces, Math. comput. Modelling 52, 797-801 (2010) · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[26] Shatanawi, W.: Partially ordered cone metric spaces and coupled fixed point results, Comput. math. Appl. 60, 2508-2515 (2010) · Zbl 1205.54044 · doi:10.1016/j.camwa.2010.08.074
[27] Shatanawi, W.: Some fixed point theorems in ordered G-metric spaces and applications, Abstr. appl. Anal. 2011 (2011) · Zbl 1217.54057 · doi:10.1155/2011/126205
[28] Choudhury, B. S.: Unique fixed point theorem for weak C-contractive mappings, Kathmandu univ. J. sci. Eng. tech. 5, No. 1, 6-13 (2009)
[29] Harjani, J.; López, B.; Sadarangani, K.: Fixed point theorems for weakly C-contractive mappings in ordered metric spaces, Comput. math. Appl. 61, 790-796 (2011) · Zbl 1217.54046 · doi:10.1016/j.camwa.2010.12.027
[30] Abbas, M.; Khan, A. R.; Nazir, T.: Coupled common fixed point results in two generalized metric spaces, Appl. math. Comput. 217, 6328-6336 (2011) · Zbl 1210.54048 · doi:10.1016/j.amc.2011.01.006
[31] Aydi, H.; Damjanovic, B.; Samet, B.; Shatanawi, W.: Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces, Math. comput. Modelling (2011) · Zbl 1237.54043
[32] Nashine, H. K.; Shatanawi, W.: Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces, Comput. math. Appl. (2011) · Zbl 1231.65100
[33] Shatanawi, W.: Some common coupled fixed point results in cone metric spaces, Int. J. Math. anal. 4, 2381-2388 (2010) · Zbl 1227.54056 · http://www.m-hikari.com/ijma/ijma-2010/ijma-45-48-2010/index.html
[34] Khan, M. S.; Swaleh, M.; Sessa, S.: Fixed point theorems by altering distancces between the points, Bull. aust. Math. soc. 30, 1-9 (1984) · Zbl 0553.54023 · doi:10.1017/S0004972700001659